MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. MINI ACCESS KIT

MERIT MEDICAL SYSTEMS, INC. MINI ACCESS KIT
Catalog Number K15-00389
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed and a root cause could not be determined.A review of the complaint database and device history record could not be performed as a lot number was not provided.
 
Event or Problem Description
The account alleges that scratches on the clear film of the packaging were found.No patient contact.

Brand Name
MINI ACCESS KIT
Common Device Name
ACCESS KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 w merit pkwy
south jordan, UT 84095
8012084225
MDR Report Key23064509
Report Number1721504-2025-00363
Device Sequence Number21298703
Product Code OEX
UDI-Device Identifier00884450475645
UDI-Public00884450475645
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberK15-00389
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown